# SDR 05FDEA00098

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 16,322 hours, 8,254 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 90 KTS FOR NR 1 FUEL ENG FUEL CLOG ECAM & WARNING.  REMOVED AND REPLACED MAIN FUEL FILTER AS PER MM 73-12-02-4F.  NO CONTAMINATION FOUND.  ENGINE RUN AND LEAK CHECK GOOD.  OK FOR SERVICE.  FILTER CPN 41823.
